Information percolation and cutoff for the stochastic ising model

Eyal Lubetzky, Allan Sly

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)729-774
Number of pages46
JournalJournal of the American Mathematical Society
Volume29
Issue number3
DOIs
StatePublished - Jul 1 2016

Fingerprint

Stochastic Ising Model
Ising model

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Information percolation and cutoff for the stochastic ising model. / Lubetzky, Eyal; Sly, Allan.

In: Journal of the American Mathematical Society, Vol. 29, No. 3, 01.07.2016, p. 729-774.

Research output: Contribution to journalArticle

@article{96606893244944fe8234eb2ebcbbfd75,
title = "Information percolation and cutoff for the stochastic ising model",
author = "Eyal Lubetzky and Allan Sly",
year = "2016",
month = "7",
day = "1",
doi = "10.1090/jams/841",
language = "English (US)",
volume = "29",
pages = "729--774",
journal = "Journal of the American Mathematical Society",
issn = "0894-0347",
publisher = "American Mathematical Society",
number = "3",

}

TY - JOUR

T1 - Information percolation and cutoff for the stochastic ising model

AU - Lubetzky, Eyal

AU - Sly, Allan

PY - 2016/7/1

Y1 - 2016/7/1

UR - http://www.scopus.com/inward/record.url?scp=84964264803&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84964264803&partnerID=8YFLogxK

U2 - 10.1090/jams/841

DO - 10.1090/jams/841

M3 - Article

VL - 29

SP - 729

EP - 774

JO - Journal of the American Mathematical Society

JF - Journal of the American Mathematical Society

SN - 0894-0347

IS - 3

ER -